# SDR AWXA200701060

- Difficulty date: August 23, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 36,815 hours, 14,131 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-07 CHECK - NR 5980147, CORROSION ON CABIN FLOORBOARD 261FF, BS 3158/FR 66 - BS 3257/FR 68, +Y1292 TO +Y1732.  REPLACED CABIN FLOORBOARD 261FF, BS 3158/FR 66 - BS 3257/FR 68, +Y1292 TO +Y1732 IAW AWA TASK CARD C1D25318.
